# SDR FDEA202209012134

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 13,500 hours, 5,664 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Fuel Config
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL380 RECEIVED FUEL CONFIG EICAS AND FUEL  CONFIG AMBER LIGHT ON FUEL PANEL. FUEL LEVEL WAS  ABOUT 4K LOWER IN RIGHT MAIN THAN LEFT MAIN, RAN  QRH PROCEDURE, RIGHT ENGINE SHUT DOWN PER QRH,  DECLARED EMERGENCY DIVERTED TO KBNA.  ***EMERGENCY DECLARED***
